Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Louisville, KY

May 11, 2015Henry County, Shelby County, Trimble County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2015, 6:52 PM EDT for Henry County, Shelby County, Trimble County, Kentucky. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 6:52 PM EDT (22:52 UTC)
Expired
May 11, 2015, 7:12 PM EDT
In force
20 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Henry County, KY, Shelby County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:00 PM EDTTSTM WND DMGNew Castle, KYTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:14 PM EDTTornado WatchSPC7 hr
May 11, 4:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WUUS53 KLMK 112252
SVRLMK
KYC103-211-223-112325-
/O.NEW.KLMK.SV.W.0124.150511T2252Z-150511T2325Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTH CENTRAL SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHEASTERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 725 PM EDT

* AT 652 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  CASTLE...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEW CASTLE...BELLVIEW...PLEASUREVILLE...NORTH PLEASUREVILLE...
  CAMPBELLSBURG...PROVIDENCE...BETHLEHEM...TURNERS STATION...
  DELVILLE...LACIE...FRANKLINTON...SLABTOWN...DRENNON SPRINGS...PORT
  ROYAL...LOCKPORT AND FALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
      3851 8502 3852 8498 3849 8498 3846 8494
      3847 8492 3846 8490 3843 8491 3828 8525
      3834 8530 3836 8528 3840 8532 3846 8534
      3861 8522
TIME...MOT...LOC 2253Z 238DEG 31KT 3841 8521

HAIL...<.75IN
WIND...60MPH

$$

RAS
2 follow-up statements
955 
WWUS53 KLMK 112258
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT MON MAY 11 2015

KYC211-112308-
/O.CAN.KLMK.SV.W.0124.000000T0000Z-150511T2325Z/
SHELBY KY-
658 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTHEAST INTO HENRY 
COUNTY.

LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
      3851 8502 3852 8498 3849 8499 3846 8494
      3847 8492 3845 8490 3843 8492 3834 8511
      3836 8528 3840 8532 3846 8534 3861 8522
TIME...MOT...LOC 2258Z 238DEG 31KT 3843 8516

$$

KYC103-223-112325-
/O.CON.KLMK.SV.W.0124.000000T0000Z-150511T2325Z/
TRIMBLE KY-HENRY KY-
658 PM EDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENRY AND
SOUTHEASTERN TRIMBLE COUNTIES UNTIL 725 PM EDT...

AT 656 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSBURG...PROVIDENCE...BETHLEHEM...TURNERS STATION...
DELVILLE...LACIE...FRANKLINTON...SLABTOWN...DRENNON SPRINGS...PORT
ROYAL...LOCKPORT AND FALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
      3851 8502 3852 8498 3849 8499 3846 8494
      3847 8492 3845 8490 3843 8492 3834 8511
      3836 8528 3840 8532 3846 8534 3861 8522
TIME...MOT...LOC 2258Z 238DEG 31KT 3843 8516

HAIL...0.75IN
WIND...60MPH

$$

RAS
654 
WWUS53 KLMK 112312
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT MON MAY 11 2015

KYC103-223-112322-
/O.CAN.KLMK.SV.W.0124.000000T0000Z-150511T2325Z/
TRIMBLE KY-HENRY KY-
712 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR HENRY AND SOUTHEASTERN TRIMBLE
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM TONIGHT.

LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
      3851 8502 3852 8498 3849 8499 3846 8494
      3847 8492 3845 8490 3843 8492 3834 8511
      3836 8528 3840 8532 3846 8534 3861 8522
TIME...MOT...LOC 2312Z 238DEG 31KT 3849 8503

$$

KD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:31 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 11, 5:31 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT Mon May 11 2015

...Forecast Update...
Updated 530 PM EDT Mon May 11 2015

Mesoscale environment rather meager at this point with RAP
analysis showing roughly 500 J/kg of CAPE over the area. As the
main upper level shortwave trough pivots through, this is
providing decent effective shear, on the order of 40 to 50 kts.
This CAPE/shear imbalance combined with waning daytime heating is
limiting the overall severe threat for central KY and southern
IN. While an uptick in convection is possible, we're thinking that
the overall threat is diminished at this point, but we'll monitor
trends closely.

.SHORT TERM (Now through Tuesday Night)...
Issued at 230 PM EDT Mon May 11 2015

Main focus is near term severe potential across portions of
central/eastern Kentucky into southern Indiana.

Pre-frontal trough already east of I-65 as of 2 pm, which has been
the main show for convective initiation this afternoon. Environment
is characterized by mid 60s dewpoints with temperatures climbing
into the mid 80s. This combined with some weak mid-level height
falls has produced CAPE values of 1000 to 1500 J/kg. Shear isn't too
impressive at this point, the greatest effective shear lies to the
west. Nonetheless, there's enough directional shear to support
organized storms. Severe thunderstorm watch #165 is in effect until
10 PM EDT for portions of the area. Main threat is damaging winds
and large hail.

Hi-res models, NSSL and SPC WRF, capture current activity fairly
well bringing isolated to scattered convective line through the area
by late afternoon or early evening. This is largely due to the
pre-frontal trough. Along the true cold front, cloud debris, cooler
temperatures and slightly lower dewpoints is keeping the environment
in check. Couldn't rule out a few thunderstorms developing, feel the
greatest threat is across central/eastern KY through 6 pm or so.

Once the front passes later this evening, noticeably drier and
cooler conditions will push into the region. Skies will be mostly
clear overnight and plan on lows to fall into the mid 50s to low
60s.

Tuesday is shaping up to be a pleasant yet breezy day as high
pressure begins to push into the area. Winds will be gusty out of
the west, approaching 25 to 30 mph at times during the peak of the
day. Otherwise, plan on highs in the 70s.

.LONG TERM (Wednesday through Monday)...
Issued at 230 PM EDT Mon May 11 2015

Strong surface high over the Great Lakes, along with weak ridging
aloft, will keep the middle of the week mild and dry, with temps
near or just below climo through Thursday.

Negatively tilted shortwave trof will start to ride up and over the
ridge later in the week to start a parade of disturbances. Gulf
opens up and our moisture will increase in response. Expect multiple
rounds of showers and storms beginning Thursday night and continuing
through the weekend as SW flow deepens. Have backed off of
likely/categorical POPs shown in some of the models, generally
capping chances at 50% due to uncertainties in exact timing. It will
rain this weekend, and it may even rain at some point in just about
every period, but there will be substantial breaks. No organized
severe weather is expected, but can't rule out isolated pulse storms
with gusty winds, or a few heavy rain producers.

&&

.AVIATION (18Z TAF Update)...
Updated at 105 PM EDT Mon May 11 2015

In the near term, pre-frontal trough will have passed through
BWG/SDF by 18z and through LEX by 19z. Convective initiation along
this boundary is isolated and overall coverage of thunderstorms
looks to be low through this afternoon. Nonetheless, environment
supports thunderstorm development so will continue to mention VCTS
through early evening.

Gradient winds out ahead of the front will gust 25 to locally 30 kts
as we mix down fairly well. Plan on the wind shift to occur from
south to south/southwest then eventually southwest by 03z. Ceilings
likely to remain VFR outside of any t-storm.

Forecast Confidence 11/18Z TAF Issuance
====================================
Ceilings:   Moderate
Visibility: High
Winds:      High
T-storm:    Moderate
====================================

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....ZT
Long Term......RAS
Aviation.......ZT
Hazardous weather outlook, May 11, 6:45 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT MON MAY 11 2015

INZ078-079-091-092-KYZ027>043-045>049-053>057-061>067-070>078-081-
082-122245-
SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY...
JEFFERSONVILLE...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
645 PM EDT MON MAY 11 2015 /545 PM CDT MON MAY 11 2015/

...SEVERE THUNDERSTORM WATCH 166 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...WITH
THE MAIN THREAT DAMAGING WINDS AND LARGE HAIL IN ADDITION TO
FREQUENT LIGHTNING AND BRIEFY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-090-KYZ023>026-122245-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO...
TELL CITY...CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM
645 PM EDT MON MAY 11 2015 /545 PM CDT MON MAY 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING...WHICH COULD
PRODUCE LIGHTNING AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZBT/RAS/AMS

In the hours before

Special weather statement, May 11, 6:02 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT MON MAY 11 2015

INZ091-092-112235-
CLARK IN-FLOYD IN-
602 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 40 MPH WINDS...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF NEW ALBANY...AND MOVING
NORTHEAST AT 45 MPH.

HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  NEW ALBANY...
  MEMPHIS AND PRATHER...
  CLARK SIDING AND CHARLESTOWN...
  NEW MARKET AND ROLLING HILLS...
  HIBERNIA AND VESTA...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 8.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
121 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3859 8549 3858 8543 3858 8542 3853 8542
      3851 8546 3847 8550 3845 8559 3842 8562
      3838 8564 3827 8584 3840 8598 3861 8568
      3861 8550
TIME...MOT...LOC 2203Z 232DEG 38KT 3840 8581

RAS
Local storm report, May 11, 6:04 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
604 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     4 SE FRANKLIN           36.69N 86.53W
05/11/2015                   SIMPSON            KY   COUNTY OFFICIAL

            2 TREES DOWN IN THE COUNTY

&&

AMS
Local storm report, May 11, 6:07 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     3 NW RUCKERVILLE        37.96N 84.14W
05/11/2015                   CLARK              KY   COUNTY OFFICIAL

            2 TREES DOWN IN THE COUNTY

&&

AMS
Special weather statement, May 11, 6:14 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT MON MAY 11 2015

KYZ029>031-112245-
BULLITT KY-JEFFERSON KY-OLDHAM KY-
614 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 50 MPH WINDS...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAIRDALE...AND MOVING NORTHEAST AT 60 MPH.

HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ST. MATTHEWS...
  SHIVELY...
  PROSPECT...
  PLEASURE RIDGE PARK...
  OKOLONA...
  LOUISVILLE BOWMAN FIELD...
  FISHERVILLE...
  PEWEE VALLEY AND ORCHARD GRASS HILLS...
  CENTERFIELD AND CRESTWOOD...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
121 AND 137.

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
10 AND 8.

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
13 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3850 8532 3846 8535 3836 8528 3832 8531
      3830 8545 3828 8546 3826 8541 3822 8541
      3802 8576 3818 8590 3828 8577 3827 8574
      3830 8567 3837 8562 3839 8564 3845 8559
      3847 8550 3852 8544
TIME...MOT...LOC 2214Z 233DEG 51KT 3815 8573

RAS
Special weather statement, May 11, 6:32 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT MON MAY 11 2015

KYZ029-112300-
BULLITT KY-
632 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHEPHERDSVILLE...AND MOVING NORTHEAST AT 45
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SHEPHERDSVILLE...
  SOLITUDE...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
116 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3801 8551 3800 8549 3799 8549 3797 8552
      3795 8574 3801 8575 3805 8550
TIME...MOT...LOC 2232Z 232DEG 37KT 3801 8567

AMS
Local storm report, May 11, 6:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     PEWEE VALLEY            38.31N 85.49W
05/11/2015                   OLDHAM             KY   PUBLIC

            TREE DOWN

&&

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:26 PM EDTSpecial Weather StatementLMKMetcalfe29 min
May 11, 1:28 PM EDTSpecial Weather StatementLMKHenry, Shelby, Spencer32 min
May 11, 1:51 PM EDTSpecial Weather StatementLMKAdair, Green, Metcalfe29 min
May 11, 2:00 PM EDTSpecial Weather StatementLMKHenry30 min
May 11, 2:12 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe28 min
May 11, 2:18 PM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor32 min
May 11, 2:33 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford32 min
May 11, 2:39 PM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington31 min
May 11, 2:40 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Russell30 min
May 11, 2:48 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell20 min
May 11, 2:50 PM EDTSpecial Weather StatementLMKGarrard, Lincoln30 min
May 11, 2:57 PM EDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford28 min
May 11, 3:11 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Mercer, Woodford29 min
May 11, 3:19 PM EDTSpecial Weather StatementLMKGarrard, Madison31 min
May 11, 3:22 PM EDTSevere Thunderstorm WarningLMKCasey, Russell33 min
May 11, 3:23 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott32 min
May 11, 3:25 PM EDTSevere Thunderstorm WarningLMKClark20 min
May 11, 3:33 PM EDTSevere Thunderstorm WarningLMKClark, Madison32 min
May 11, 3:37 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark28 min
May 11, 3:38 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette22 min
May 11, 3:45 PM EDTSpecial Weather StatementLMKLincoln30 min
May 11, 3:50 PM EDTSevere Thunderstorm WarningLMKClark25 min
May 11, 3:55 PM EDTSevere Thunderstorm WarningLMKLincoln30 min
May 11, 3:56 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas19 min
May 11, 4:16 PM EDTSpecial Weather StatementLMKMadison29 min
May 11, 6:14 PM EDTSpecial Weather StatementLMKJefferson, Oldham31 min
May 11, 6:21 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson29 min
May 11, 6:32 PM EDTSpecial Weather StatementLMKBullitt28 min
May 11, 6:35 PM EDTSevere Thunderstorm WarningLMKOldham, Shelby20 min
May 11, 7:35 PM EDTSpecial Weather StatementLMKWarren30 min
May 11, 7:52 PM EDTSpecial Weather StatementLMKFranklin, Scott28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.